Alert archive / Puerto Rico / Flash Flood Warnings in 2009
Flash Flood Warning 57, NWS JSJ
NWS JSJ issued this flash flood warning at Nov 15, 2009, 11:38 AM CST. It was in force for 5 hr. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 15, 2009, 11:38 AM CST (17:38 UTC)
- Expired
- Nov 15, 2009, 4:41 PM CST
- In force
- 5 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The San Juan radar (TJUA), 34 km from the middle of the area, began a volume at 17:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 15, 12:00 PM CST | FLASH FLOOD | Guaynabo, PR | PLAZA SAN PATRICIO CLOSED DUE TO FLOOD WATERS AT LEAST 6 FEET DEEP IN SOME AREAS. |
| Nov 15, 12:14 PM CST | FLASH FLOOD | San Juan, PR | LUZ ADAME REPORTED FLOOD IN PUERTO NUEVO. |
| Nov 15, 12:21 PM CST | FLASH FLOOD | San Juan, PR | FLOOD REPORTED IN THE FROTAGE ROAD OF CARRETERA 199 IN THE ENTRANCE OF URBANIZATION BORINQUEN GARDENS. |
| Nov 15, 12:27 PM CST | FLOOD | Se San Juan, PR | FLOODING AVE ROOSEVELT CUARTEL GENERAL STREET |
| Nov 15, 12:28 PM CST | FLASH FLOOD | San Juan, PR | FLOOD AND MUDSLIDES REPORTED IN CARRETERA 176 IN CUPEY. |
| Nov 15, 12:40 PM CST | FLASH FLOOD | San Juan, PR | FLOOD REPORTED IN CARRETERA 21 JUST BEFORE THE FRONTAGE ROAD IN DIRECTION TO SAN FRANCISCO. |
| Nov 15, 12:44 PM CST | FLASH FLOOD | San Juan, PR | FLOOD REPORTED IN KENNEDY AVENUE. |
| Nov 15, 12:48 PM CST | FLOOD | 6 W Carolina, PR | EXP LAS AMERICAS FROM SAN JUAN TO CAGUAS BEFORE EXIT TO ROAD 21. |
| Nov 15, 1:35 PM CST | FLASH FLOOD | San Juan, PR | RECORD FLOOD LEVELS OCCURRING ON THE RIO PIEDRAS. THE PREVIOUS RECORD OF 16.08 FEET WAS BROKEN BY NEARLY A FOOT AT THE RIO PIEDRAS IN CUPEY. IN HATO REY...RECORD LEVELS WILL BE BROKEN SHORTLY. |
| Nov 15, 2:14 PM CST | FLASH FLOOD | San Juan, PR | RECORD FLOODING OCCURING ON THE RIO PIEDRAS IN HATO REY. THE RIVER CRESTED AT 23.42 FEET...BREAKING THE PREVIOUS RECORD OF 22.11 FEET SET DURING HURRICANE HORTENSE IN 1996 |
| Nov 15, 2:19 PM CST | FLASH FLOOD | San Juan, PR | FLOOD REPORTED IN PUERTO NUEVO IN THE NEMESIO CANALES RECIDENCIAL AREA. |
| Nov 15, 2:27 PM CST | FLASH FLOOD | San Juan, PR | FLOOD REPORTED IN RIO PIEDRAS IN THE UNIVERSITY GARDENS URBANIZATION. |
| Nov 15, 2:39 PM CST | FLASH FLOOD | San Juan, PR | EMERGENCY MANAGEMENT REPORTED FLOODING IN THE LUIS MUNOS MARIN PARK IN THE PINERO AVENUE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this flash flood warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGCA52 TJSJ 151738
FFWSJU
PRC021-033-061-127-152030-
/O.NEW.TJSJ.FF.W.0057.091115T1738Z-091115T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
138 PM AST SUN NOV 15 2009
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
THE FOLLOWING MUNICIPALITIES
IN PUERTO RICO
BAYAMON
GUAYNABO
CATANO
SAN JUAN
* UNTIL 430 PM AST
* AT 136 PM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FOR A THUNDERSTORM WITH VERY HEAVY RAIN NEARLY STATIONARY
OVER HATO REY.
IN ADDITION...THE RIO PIEDRAS RIVER NEAR HATO REY WAS AT 8.86 FEET
AND RISING RAPIDLY AND FLOOD STAGE IS 15 FEET. CURRENT PROJECTIONS
BRINGS THE RIVER JUST ABOVE FLOOD STAGE.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 1844 6615 1847 6612 1845 6605 1841 6603
1836 6604 1836 6612
$$
ROSA/ABTAHI
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUAN5 follow-up statements
000
WGCA72 TJSJ 151850
FFSSJU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
250 PM AST SUN NOV 15 2009
PRC021-033-061-127-152030-
/O.CON.TJSJ.FF.W.0057.000000T0000Z-091115T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BAYAMON PR-GUAYNABO PR-CATANO PR-SAN JUAN PR-
250 PM AST SUN NOV 15 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM AST FOR SAN
JUAN...CATANO...GUAYNABO AND BAYAMON MUNICIPALITIES...
RIVER GAGES ON THE RIO PIEDRAS INDICATE MAJOR FLOODING IS NOW
OCCURRING OVER UPPER PORTIONS OF THE RIVER...NEAR MONTEHIEDRA. THESE
WATERS WILL CREATE MODERATE TO MAJOR FLOODING DOWNSTREAM...IN LOW
LYING URBAN AREAS OF RIO PIEDRAS. IF YOU ARE NEAR THIS RIVER...MOVE
TO HIGHER GROUND IMMEDIATELY AND NEVER TRY TO CROSS A FLOODED
ROADWAY..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 1844 6615 1847 6612 1845 6605 1841 6603
1836 6604 1836 6612
$$
RA
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUAN000
WGCA72 TJSJ 151935
FFSSJU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
335 PM AST SUN NOV 15 2009
PRC021-033-061-127-152030-
/O.CON.TJSJ.FF.W.0057.000000T0000Z-091115T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BAYAMON PR-GUAYNABO PR-CATANO PR-SAN JUAN PR-
335 PM AST SUN NOV 15 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM AST FOR SAN
JUAN...CATANO...GUAYNABO AND BAYAMON MUNICIPALITIES...
...RECORD BREAKING FLOODING OCCURRING ON THE RIO PIEDRAS...
AT 3:15 PM AST... RIVER GAGES ON THE RIO PIEDRAS IN HATO REY
REGISTERED A NEAR RECORD LEVEL OF 21.88 FEET. THE RECORD FLOOD STAGE
OF THIS SITE OCCURRED DURING HURRICANE HORTENSE IN 1996 WAS 22.11
FEET. THIS RECORD WILL LIKELY BE BROKEN VERY SOON.
THIS IS A VERY DANGEROUS SITUATION...IF YOU ARE NEAR THIS RIVER...IN
FLOOD PRONE AREAS OF HATO REY...MOVE TO HIGHER GROUND IMMEDIATELY
AND NEVER TRY TO CROSS A FLOODED ROADWAY. ACTIONS SHOULD BE TAKEN TO
SECURE LIFE AND PROPERTY NOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 1844 6615 1847 6612 1845 6605 1841 6603
1836 6604 1836 6612
$$
RA
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUAN000
WGCA52 TJSJ 152012
FFWSJU
PRC021-033-061-127-152330-
/O.EXT.TJSJ.FF.W.0057.000000T0000Z-091115T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
412 PM AST SUN NOV 15 2009
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
THE FOLLOWING MUNICIPALITIES
IN PUERTO RICO
BAYAMON
GUAYNABO
CATANO
SAN JUAN
* UNTIL 730 PM AST
* AT 407 PM AST...HEAVY RAINS HAVE ENDED...BUT RECORD FLOODING
CONTINUES IN THE SAN JUAN METRO AREA. RIVER GAGES INDICATE RECORD
FLOOD LEVELS REACHED DURING HURRICANE HORTENSE IN 1996 HAVE BEEN
BROKEN THIS AFTERNOON BY OVER 1 FOOT ON THE RIO PIEDRAS FROM CUPEY
TO HATO REY. SEVERAL ROADS ARE CLOSED AND MAJOR FLOODING HAS CAUSED
DISRUPTION THROUGHOUT THE GUAYNABO AND HATO REY AREAS.
THIS IS A VERY SERIOUS FLOOD EVENT...NEVER TRY TO CROSS A FLOODED
ROADWAY.
FLOOD WATERS APPEAR TO BE CRESTING NOW. THE RIO PIEDRAS IN HATO REY
REACHED 23.42 FEET AT 4:00 PM AST. THIS BREAKS THE PREVIOUS RECORD
OF 22.11 FEET DURING HURRICANE HORTENSE IN 1996. EXPECT WATERS TO
SLOWLY RECEDE OVER THE NEXT THREE HOURS...WHILE LEVELS REMAIN AT
MAJOR FLOOD STAGE.
&&
LAT...LON 1844 6615 1847 6612 1845 6605 1841 6603
1836 6604 1836 6612
$$
RA
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUAN000
WGCA72 TJSJ 152119
FFSSJU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
519 PM AST SUN NOV 15 2009
PRC021-033-061-127-152330-
/O.CON.TJSJ.FF.W.0057.000000T0000Z-091115T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BAYAMON PR-GUAYNABO PR-CATANO PR-SAN JUAN PR-
519 PM AST SUN NOV 15 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM AST FOR SAN
JUAN...CATANO...GUAYNABO AND BAYAMON MUNICIPALITIES...
...RECORD FLOODING IS STILL OCCURRING...
ALTHOUGH HEAVY RAIN HAS ENDED...RUNOFF FROM PREVIOUS HEAVY RAINFALL
WILL CONTINUE TO CAUSE FLOODING PROBLEMS ALONG THE RIO PIEDRAS RIVER
DOWNSTREAM FROM HATO REY. AT 5:13 PM AST...A USGS RIVER GAGE
INDICATED THE RIVER HAD FALLEN TO 20.59 FEET AND WAS FALLING RAPIDLY
AND FLOOD STAGE IS 15 FEET. THE RIVER CRESTED EARLIER AT 23.60 FEET.
NUMEROUS ROADS ACROSS THE METRO AREA REMAIN IMPASSABLE DUE TO
FLOODING. THE KENNEDY...BARBOSA...ROOSEVELT...MUNOZ RIVERA AVENUES
AND THE MARTINEZ NADAL AND PORTIONS OF THE DIEGO EXPRESSWAY STILL
REMAIN IMPASSABLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 1844 6615 1847 6612 1845 6605 1841 6603
1836 6604 1836 6612
$$
ROSA
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUAN000
WGCA72 TJSJ 152241
FFSSJU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
641 PM AST SUN NOV 15 2009
PRC021-033-061-127-152300-
/O.CAN.TJSJ.FF.W.0057.000000T0000Z-091115T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BAYAMON PR-GUAYNABO PR-CATANO PR-SAN JUAN PR-
641 PM AST SUN NOV 15 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SAN JUAN...
CATANO...GUAYNABO AND BAYAMON MUNICIPALITIES...
AT 635 PM AST...THE RIO PIEDRAS NEAR HATO REY-RPOP4 USGS SENSOR
INDICATED...THAT THE RIVER HAD FALLEN BELOW FLOOD STAGE.
DOPPLER RADAR INDICATED THAT THE HEAVY RAIN WHICH AFFECTED THIS AREA
EARLIER HAD DISSIPATED OR MOVED AWAY. NO SIGNIFICANT ADDITIONAL
RAINFALL IS EXPECTED AT THIS TIME.
LAT...LON 1844 6615 1847 6612 1845 6605 1841 6603
1836 6604 1836 6612
$$
OB
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Nov 15, 7:54 AM CST, 3 hours 44 minutes earlier.
Area forecast discussion, Nov 15, 7:54 AM CST, 3 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 954 AM AST SUN NOV 15 2009 .UPDATE...SATELLITE IMAGERY SHOWING TAIL END OF FRONTAL BOUNDARY PUSHING INTO FORECAST AREA DURING THE OVERNIGHT...WITH AREAS OF DEEP CONVECTION OVER THE NORTHWESTERN EXTREME OF THE FORECAST AREA...AND ALSO OVER THE CARIBBEAN PASSAGE WATERS BETWEEN PR AND THE USVI. MORNING SOUNDING SHOWED SWLY FLOW FROM THE SURFACE ALL THE WAY UP TO 500 MB...SHOWING DEEP LOW PRESSURE REMAINS STACKED OVER THE OPEN ATLANTIC NORTH OF THE REGION. FOR TODAY EXPECTING TS ACTIVITY TO CONTINUE OVER THE PASSAGE WATERS AND NEAR THE USVI...WITH AFTERNOON CONVERGENCE OVER THE NORTHERN COAST OF PUERTO RICO. FLOW WILL BE NEARLY ZERO AT THE LOW LEVELS...WITH SEA BREEZE LIKELY PROVIDING MOST OF THE DIRECTIONAL COMPONENT. THIS COULD RESULT IN CONVECTION PLACED OVER THE INTERIOR MOUNTAINS...WITH ERRATIC SWLY FLOW AFTER DEVELOPMENT. LOW LEVEL CAP HAS BEEN COMPLETELY WIPED OUT...AND WITH AMPLE HEATING THIS MORNING...EXPECTING AN ACTIVE ROUND OF CONVECTION AND DECENT THREAT OF HEAVY RAINFALL THIS AFTERNOON. && .AVIATION...A VCSH OR VCTS WILL BE LIKELY OVR AND AROUND TJSJ AND TJBQ BTWN 117-21Z. OTHERWISE VFR CONDITIONS EXPECTED TO PREVAIL AT ALL SITES DURING THE DAY. A LIGHT SE LOW LVL FLOW WILL PREVAIL ACROSS THE FLYING AREA AND MAY SEE SOME VA GAS EMISSIONS AND STEAM FROM THE MONTSERRAT VOLCANO EN ROUTE BTWN TRPG AND TKPK DURING AFTERNOON HOURS. ASH CONCENTRATIONS SHOULD BE MINIMAL. && .PREV DISCUSSION... /ISSUED 514 AM AST SUN NOV 15 2009/ SYNOPSIS...LOW PRESSURE CENTER ACROSS THE NORTHWESTERN ATLANTIC THIS MORNING...WILL MOVE SLOWLY SOUTHEAST APPROACHING TO THE LOCAL ISLANDS...WHILE WEAKENING DURING THE NEXT FEW DAYS. THE ASSOCIATED SURFACE TROUGH HAS BECOME DIFFUSE AND WILL MOVE ACROSS THE LOCAL ISLANDS MONDAY AND TUESDAY. DISCUSSION...ABUNDANT LOW LEVEL MOISTURE WILL CONTINUE TO ADVECT ACROSS THE LOCAL ISLANDS BY THE PREVAILING SOUTHWESTERLY WIND FLOW. THIS MOISTURE WILL INDUCE THE DEVELOPMENT OF SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS ACROSS SOUTHERN AND EASTERN SECTIONS OF PUERTO RICO AS WELL AS ACROSS VIEQUES...CULEBRA AND THE U.S. VIRGIN ISLANDS THIS MORNING...AND ACROSS INTERIOR AND NORTHWESTERN PUERTO RICO THIS AFTERNOON. THE PREVAILING SOUTHEASTERLY WIND FLOW WILL CONTINUE TO PROMOTE HIGHER THAN NORMAL TEMPERATURES ALONG THE NORTHERN COASTAL MUNICIPALITIES OF PUERTO RICO...INCLUDING THE SAN JUAN METROPOLITAN AREA THIS AFTERNOON. THE LOW PRESSURE CENTER ACROSS THE NORTHWESTERN ATLANTIC THIS MORNING...WILL MOVE SOUTHEASTWARD AND WEAKENING OVER THE NEXT FEW DAYS. AN UPPER LEVEL TROUGH EXTENDS FROM THE UPPER LOW SOUTHWARD ACROSS PUERTO RICO AND THEN WEST SOUTHWESTWARD ACROSS THE CENTRAL CARIBBEAN THIS MORNING. THIS FEATURE WILL CONTINUE TO PRODUCE ABUNDANT MOISTURE ACROSS THE REGION TODAY AND TONIGHT. A WEAK AND DIFFUSE SURFACE TROUGH ACROSS HISPANIOLA WILL BE PUSHED FURTHER SOUTHEAST ACROSS THE LOCAL ATLANTIC WATERS MONDAY AND TUESDAY...AS A STRONG HIGH PRESSURE BUILDS ACROSS THE WESTERN ATLANTIC. LIMITED CLOUDS OR CONVECTION IS ASSOCIATED WITH THIS TROUGH AT THIS TIME. BOTH THE NAM AND GFS COMPUTER MODELS...INDICATED THAT LOW LEVEL MOISTURE WILL CONTINUE TO MOVE ACROSS THE REGION TODAY AND TONIGHT WITH GFS LAYER PW VALUES OF AROUND 2.0 INCHES. THESE VALUES WILL DECREASE BY MONDAY TO AROUND 1.75 INCHES AND WILL DECREASE FURTHER BY TUESDAY TO AROUND 1.5 INCHES. LOW LEVEL WINDS WILL CONTINUE FROM THE SE DIRECTION THROUGH THE MOST PART OF THE WEEK. A NEW NORTH SWELL SURGE HAS REACHED THE NORTHERN EXPOSED COASTLINES OF THE LOCAL ISLANDS...BUT AT THIS MOMENT...NOT HIGH SURF ADVISORY CRITERIA IS EXPECTED. AVIATION...A PASSING SHRA AND ISOLD TSRA WILL BRING BRIEF MVFR CONDS TO TISX...TIST...TUPJ AND SURROUNDING WATERS AS WELL AS VCNTY OF TNCM AND TKPK AT LEAST UNTIL 15/12Z. PREVAILING VFR WILL HOWEVER PREVAIL ACROSS THE REMAINDER OF THE TAF SITES THROUGH 15/14Z. A LIGHT SE LOW LVL FLOW WILL PREVAIL ACROSS THE FLYING AREA AND MAY SEE SOME VA GAS EMISSIONS AND STEAM FROM THE MONTSERRAT VOLCANO ENROUTE BTWN TRPG... TKPK AND TISX DURNG LATE MORNING AND AFTERNOON HOURS. IN ADDITION... A VCSH OR VCTS WILL BE LIKELY OVR AND AROUND TJSJ AND TJBQ BTWN 15/18-22Z. OTHERWISE VFR CONDITIONS EXPECTED TO PREVAIL AT ALL SITES DURING THE DAY. && .PRELIMINARY POINT TEMPS/POPS... SJU 88 75 86 73 / 30 20 40 40 STT 86 77 84 76 / 40 40 50 50 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. && 93/64
Hazardous weather outlook, Nov 15, 4:02 AM CST, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS NATIONAL WEATHER SERVICE SAN JUAN PR 602 AM AST SUN NOV 15 2009 AMZ710>745-PRZ001>013-161015- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 602 AM AST SUN NOV 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AMZ715-725-VIZ001-002-161015- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 602 AM AST SUN NOV 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Nov 15, 11:38 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
138 PM AST SUN NOV 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM FLASH FLOOD GUAYNABO 18.39N 66.11W
11/15/2009 GUAYNABO PR NWS EMPLOYEE
FLASH FLOODING REPORTED BY NWS PERSONNEL NEAR THE
MARTINEZ NADAL IN LOWER GUAYNABO
&&
ABTAHIThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 11:07 AM CST | Areal Flood Advisory | JSJ | 3 hr | |
| Nov 15, 11:42 AM CST | Areal Flood Advisory | JSJ | 3 hr | |
| Nov 15, 12:20 PM CST | Flash Flood Warning | JSJ | 3 hr | |
| Nov 15, 1:02 PM CST | Areal Flood Advisory | JSJ | 78 min | |
| Nov 15, 1:45 PM CST | Flash Flood Warning | JSJ | 82 min |
Nearby
Flash Flood Warnings in Puerto Rico, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.